question-icon

What causes burning sensation in feet at night?

default
Posted on Wed, 13 May 2015
Question: Lately I have been experiencing heat on feet and leg especially at night.

This was not the case before I started taking the HBP medication Twinsta

Can you explain what this might be.

doctor
Answered by Dr. Naveen Kumar Sharma (10 minutes later)
Brief Answer:
Twynsta can cause such side effects

Detailed Answer:
Hello,
I have studied your case and your burning sensation in feet are side effects of Twynsta. It is common with this medicine. It can also cause swelling of the feet and palm.
I would recommend you to not to panic about this. I would also recommend you to take tablet Pregabalin M at night time. This will improve such sensation and also supplement your vitamin B 12 deficiency.
I hope this answer will be useful for you. Let me know if there is any other followup questions.
thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Naveen Kumar Sharma (12 minutes later)
Is Pregabalin M over the counter or prescribed by a doctor?
You mention vitamin B-12 deficiency, Is this a side effect also of the Twynsta?
doctor
Answered by Dr. Naveen Kumar Sharma (7 minutes later)
Brief Answer:
Pregabalin m will needs prescription

Detailed Answer:
Hello,
I think that you will need prescription for this. Vitamin B 12 deficiency is not direct effect of Twynsta. But vitamin B 12 deficiency is common occurrence and some time these symptoms can be due to deficiency of B 12 as well.if you will take this drug than your symptoms will be relieved.
let me know if there is any other followup questions.
thanks
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Naveen Kumar Sharma

Orthopaedic Surgeon, Joint Replacement

Practicing since :2002

Answered : 4486 Questions

premium_optimized

The User accepted the expert's answer

Share on
What causes burning sensation in feet at night?

Brief Answer: Twynsta can cause such side effects Detailed Answer: Hello, I have studied your case and your burning sensation in feet are side effects of Twynsta. It is common with this medicine. It can also cause swelling of the feet and palm. I would recommend you to not to panic about this. I would also recommend you to take tablet Pregabalin M at night time. This will improve such sensation and also supplement your vitamin B 12 deficiency. I hope this answer will be useful for you. Let me know if there is any other followup questions. thanks